×

zbMATH — the first resource for mathematics

Found 163 Documents (Results 1–100)

100
MathJax
Discrete Math. Appl. 24, No. 5, 305-317 (2014); translation from Diskretn. Mat. 26, No. 2, 143-158 (2014).
MSC:  60C05 60F05 05A16
PDF BibTeX Cite
Full Text: DOI
Balakrishnan, N. (ed.) et al., Asymptotic methods in probability and statistics with applications. Papers from the international conference, St. Petersburg, Russia, June 24-28, 1998. Boston, MA: Birkhäuser. 243-249 (2001).
MSC:  60F15
PDF BibTeX Cite
Theory Probab. Appl. 43, No. 1, 162-169 (1998); translation from Teor. Veroyatn. Primen. 43, No. 1, 171-179 (1998).
MSC:  60F05
PDF BibTeX Cite
Full Text: DOI
Matsusita, K. (ed.) et al., Statistical sciences and data analysis. Proceedings of the third Pacific Area statistical conference, Makuhari, Japan, December 11-13, 1991. Utrecht: VSP. 415-426 (1993).
MSC:  62G20 62G30 60F05
PDF BibTeX Cite
LePage, Raoul (ed.) et al., Exploring the limits of bootstrap: Papers presented at a special topics meeting, East Lansing, UK, May 1990. New York, NY: Wiley. Wiley Series in Probability and Mathematical Statistics. 225-248 (1992).
MSC:  62G09 62G20
PDF BibTeX Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software